Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Oily scalp with itching and dandruff. Need medication

I have a wet oily scalp with severe Dandruff and itching problem... whenever I itch my scalp dandruff flakes get stuck under my nails .... I even shaved my head recently to get rid of this... but no use... Anti-Dandruff shampoos help me no way... Medical shampoos suggested by doctor helps me only for temporary solution.. after 6 months.. Everything is usual.. Please suggest me what to do.. Thanks and Regards SN
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Wash your scalp daily. The washing is to be done twice in a single bath. It means when you are washing your scalp apply first time shampoo for washing the hair part only, then rinse it off immediately with water. Reapply the shampoo again immediately, leave it for around 5 minutes, do a good gentle massage by your fingers for around 2 minutes and then wash it off. By doing so for around 7 days you will get good benefit.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor